MathSciNet Relay Station
MathSciNet bibliographic data
MR1728643 93B05 (35Q30 76D05 76D55 93C20)
Fursikov, A. V.; Èmanuilov, O. Yu. Exact controllability of the Navier-Stokes and Boussinesq equations. (Russian) Uspekhi Mat. Nauk 54 (1999), no. 3(327), 93--146; translation in Russian Math. Surveys 54 (1999), no. 3, 565–618
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement